
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
The sharp refined Bohr–Rogosinski inequalities for certain classes of harmonic mappings
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Molla Basir Ahamed
Complex Variables and Elliptic Equations (2022) Vol. 69, Iss. 4, pp. 586-606
Open Access | Times Cited: 4
Showing 4 citing articles:
Bohr Inequalities for Certain Classes of Harmonic Mappings
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Molla Basir Ahamed, Sabir Ahammed
Mediterranean Journal of Mathematics (2023) Vol. 21, Iss. 1
Closed Access | Times Cited: 2
Bohr–Rogosinski radius for a certain class of close-to-convex harmonic mappings
Molla Basir Ahamed, Vasudevarao Allu
Canadian Mathematical Bulletin (2023) Vol. 66, Iss. 3, pp. 1014-1029
Closed Access
Molla Basir Ahamed, Vasudevarao Allu
Canadian Mathematical Bulletin (2023) Vol. 66, Iss. 3, pp. 1014-1029
Closed Access
Refined Bohr inequality for functions in and in complex Banach spaces
S. Khayum Ahammed, Molla Basir Ahamed
Complex Variables and Elliptic Equations (2023), pp. 1-23
Closed Access
S. Khayum Ahammed, Molla Basir Ahamed
Complex Variables and Elliptic Equations (2023), pp. 1-23
Closed Access
On Bohr's inequality for special subclasses of stable starlike harmonic mappings
Wei Jin, Zhihong Liu, Qian Hu, et al.
Open Mathematics (2023) Vol. 21, Iss. 1
Open Access
Wei Jin, Zhihong Liu, Qian Hu, et al.
Open Mathematics (2023) Vol. 21, Iss. 1
Open Access